1-17 of 17
Keywords: linear matrix inequality
Close
Follow your search
Access your saved searches in your account

Would you like to receive an alert when new items match your search?
Close Modal
Sort by
Journal Articles
Article Type: Research-Article
J. Dyn. Sys., Meas., Control. February 2021, 143(2): 021008.
Paper No: DS-18-1568
Published Online: October 15, 2020
.... Finally, the numerical examples are provided to demonstrate the effectiveness of the developed theoretical results. e-mail:  subramaniangri@gmail.com e-mail:  pmuthukumargri@gmail.com 21 12 2018 02 09 2020 15 10 2020 consensus protocol linear matrix inequality multi-agent...
Journal Articles
Article Type: Research-Article
J. Dyn. Sys., Meas., Control. August 2017, 139(8): 081017.
Paper No: DS-13-1419
Published Online: June 5, 2017
.... Linear matrix inequality (LMI) approach together with the construction of proper Lyapunov–Krasovskii functional is employed for obtaining delay dependent sufficient conditions for the existence of robust H ∞ controller. In particular, the effect of both variation range and distribution probability...
Journal Articles
Article Type: Research-Article
J. Dyn. Sys., Meas., Control. April 2015, 137(4): 041013.
Paper No: DS-14-1104
Published Online: April 1, 2015
... with input delays and linear fractional uncertainties. By constructing an appropriate Lyapunov–Krasovskii functional, a set of sufficient conditions in terms of linear matrix inequalities (LMIs) are derived for ensuring the robust asymptotic stability of the active vehicle suspension system with a H...
Journal Articles
Article Type: Research-Article
J. Dyn. Sys., Meas., Control. March 2014, 136(2): 021013.
Paper No: DS-11-1390
Published Online: December 16, 2013
... method, the stochastic analysis theory combined with the matrix inequality technique, a new set of sufficient condition in terms of linear matrix inequalities is presented which ensures the asymptotic stability of the stochastic TS fuzzy systems with time-delays. The results obtained in this paper...
Journal Articles
Article Type: Technical Briefs
J. Dyn. Sys., Meas., Control. March 2014, 136(2): 024504.
Paper No: DS-13-1159
Published Online: December 9, 2013
... can be obtained, and the robustness bounds of uncertain parameters such that the control cost of the system is guaranteed can be provided. The presented formulations are in the framework of linear matrix inequality and thus can be carried out conveniently. The presented method provides an essential...
Journal Articles
Article Type: Research-Article
J. Dyn. Sys., Meas., Control. May 2013, 135(3): 031018.
Paper No: DS-12-1127
Published Online: March 28, 2013
... uncertainties. Both the AFTS and the controller design conditions are presented in terms of linear matrix inequalities (LMIs) with a fixed parameter. Finally, two numerical examples are provided to illustrate the effectiveness of the developed theory. discrete singular system admissible finite-time...
Journal Articles
Article Type: Technical Briefs
J. Dyn. Sys., Meas., Control. January 2013, 135(1): 014508.
Paper No: DS-11-1138
Published Online: December 21, 2012
... inequalities. An example is provided to illustrate the effectiveness and applicability of the proposed method. H∞ estimation network induced dropouts linear matrix inequality Markovian jump linear systems References [1] Walsh , G. C. , and Ye , H. , 2001 , “ Scheduling of Networked...
Journal Articles
Article Type: Technical Briefs
J. Dyn. Sys., Meas., Control. July 2012, 134(4): 044503.
Published Online: May 7, 2012
... that not all of the conditions in Theorem 2 are linear matrix inequalities. However, the feedback gains of the control law can be derived by solving a nonlinear minimization problem using the cone compliment linearization method in Refs. [ 30 31 ] as 18 minimize    trace ( PQ ) subject to Eq. 15...
Journal Articles
Article Type: Research Papers
J. Dyn. Sys., Meas., Control. January 2012, 134(1): 011011.
Published Online: December 5, 2011
...Jia Xu; Jitao Sun; Dong Yue In this paper, we introduce a new concept of stochastic finite-time stability for a class of nonlinear Markovian switching systems with impulsive effects. Based on the linear matrix inequality approach, sufficient conditions for the system to be stochastic finite-time...
Journal Articles
Article Type: Technical Briefs
J. Dyn. Sys., Meas., Control. January 2011, 133(1): 014506.
Published Online: December 2, 2010
... robust stabilization problem. The shaped plant is represented as a polytopic linear parameter varying (LPV) system while saturation nonlinearity is considered. For a polytopic model, the LTI H ∞ loop-shaping controllers have been designed at each vertex of the polytope using linear matrix inequalities...
Journal Articles
Article Type: Technical Briefs
J. Dyn. Sys., Meas., Control. January 2011, 133(1): 014503.
Published Online: November 24, 2010
... delay-dependent sufficient conditions are presented in terms of linear matrix inequalities. A numerical example is provided to demonstrate the effectiveness of the proposed algorithms. 17 05 2009 11 06 2010 24 11 2010 24 11 2010 asymptotic stability delays discrete time...
Journal Articles
Article Type: Technical Briefs
J. Dyn. Sys., Meas., Control. January 2011, 133(1): 014502.
Published Online: November 23, 2010
...Pin-Lin Liu This paper deals with the stabilization criteria for a class of time-varying delay systems with saturating actuator. Based on the Lyapunov–Krasovskii functional combining with linear matrix inequality techniques and Leibniz–Newton formula, delay-dependent stabilization criteria...
Journal Articles
Article Type: Research Papers
J. Dyn. Sys., Meas., Control. November 2008, 130(6): 061007.
Published Online: September 25, 2008
... cost controllers can be constructed via solutions to linear matrix inequalities (LMIs) such that the resulting closed-loop system is stable and a specified time-multiplied linear integral-quadratic cost function has an upper bound. By the cone complementary linearization method, delay-dependent state...
Journal Articles
Article Type: Research Papers
J. Dyn. Sys., Meas., Control. July 2008, 130(4): 041010.
Published Online: June 9, 2008
...-loop fuzzy system with two Markovian jump parameters is obtained. Based on a stochastic Lyapunov function, a sufficient condition for stochastic stability of the closed-loop fuzzy system with a guaranteed H ∞ model reference tracking performance is first derived. A linear matrix inequality approach...
Journal Articles
Article Type: Technical Briefs
J. Dyn. Sys., Meas., Control. December 2005, 127(4): 715–722.
Published Online: November 15, 2004
...Chein-Chung Sun; Hung-Yuan Chung; Wen-Jer Chang This paper is concerned with the synthesis of a mixed H 2 ∕ H ∞ robust static output feedback with a bounded control bandwidth for continuous-time uncertainty systems. To this end, genetic algorithms and a linear matrix inequality solver are employed...
Journal Articles
Article Type: Technical Papers
J. Dyn. Sys., Meas., Control. June 2003, 125(2): 158–165.
Published Online: June 4, 2003
... revision, January 2003. Associate Editor. N. Olgac. 01 June 2002 04 06 2003 delay systems stability feedback Time Delay Stability Feedback Control Lyapunov-Krasovskii Functional Linear Matrix Inequality Time-delay systems, which are often described by functional...
Journal Articles
Article Type: Technical Papers
J. Dyn. Sys., Meas., Control. September 2000, 122(3): 454–460.
Published Online: December 1, 1999
... is based on the realization that the dynamics of input shaped systems give rise to time delays in the input. Thus, we exploit the feedback control theory of time delay systems for the closed-loop control of input shaped flexible structures. A Riccati equation-based and a linear matrix inequality-based...